# SDR HALA20250217063

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 52,175 hours, 8,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Unknown
- Location: Green Hyd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB. AIRPLANE STOPS ABRUPTLY WHEN BRAKES ARE APPLIED AT LOW SPEED, PROGRESSIVELY GOT WORST, TOWED IN TO GATE. REMOVED AND REPLACED GREEN RESEVOIR FILTER ASST UP TO STEP 4 A 10 OF AMM 29-11-44-400-801A. PERFORMED STEPS C AND D OF AMM 29-11-44-400-801A GREEN HYDRAULICS SSERVICED AND LEAK CHECK OF GREEN RESEVOIR FILTER ASSYY GOOD. SECURE CHECK OF AREA GOOD GREEN HYD SERVICED AND LEAK CHECK OF GREEN RESEVOIR FILTER ASSY GOOD. SERVICE CHECK OF AREA GOOD.
